# SDR ABXA070064

- Difficulty date: February 19, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N969AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47464
- Aircraft time: 60,250 hours, 56,845 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 99162701
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SHEAR TIE FITTING IN KEEL AREA AT STA 655 LONGERON 29 LEFT.  REMOVED AND REPLACED SHEAR TIE FITTING FS 655, LONGERON 29 LEFT IAW DC9 SRM 51-30-5 AND 51-10-4.
